Maximizing the packing density on a class of almost periodic sphere packings
|This paper has appeared in|
|Expositiones Mathematicae, 14 (1996), p. 227-246, 1996 Math Review 97i:52022|
This HTML document was generated using the
translator Version 96.1 (Feb 5, 1996)
Copyright © 1993, 1994, 1995, 1996,
Nikos Drakos, Computer Based Learning Unit, University of Leeds.
|The translation was initiated Fri Jun 23, 1998. The HTML code was cleaned/enhanced a bit by hand.||Some more pictures have been added and some additional remarks added.|